# SDR COZA20160718080

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,288 hours, 38,982 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Head
- Component: Pitot Head
- Component part number: 0851CM2
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER "L ELEV PITOT" LIGHT ILLUMINATED.  THIS LIGHT INDICATES A PROBLEM WITH THE ELEVATOR FEEL PITOT PROBE HEATER.  REMOVED PROBE AND FOUND INTERNAL HEATER FAILED.  REPLACED PITOT PROBE AND OPERATIONAL CHECK NORMAL.
